Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quasi-projective covers and direct sums

Author: Anne Koehler
Journal: Proc. Amer. Math. Soc. 24 (1970), 655-658
MSC: Primary 16.40
MathSciNet review: 0255596
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper $ R$ denotes an associative ring with an identity, and all modules are unital left $ R$-modules. It is shown that the existence of a quasi-projective cover for each module implies that each module has a projective cover. By a similar technique the following statements are shown to be equivalent: 1. $ R$ is semisimple and Artinian; 2. Every finitely generated module is quasi-projective; and 3. The direct sum of every pair of quasi-projective modules is quasi-projective. Direct sums of quasi-injective modules are also investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40

Additional Information

Keywords: Quasi-projective module, projective cover, perfect ring, quasi-projective cover, quasi-injective module, semisimple ring
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society